# SDR DALA2021060703120

- Difficulty date: June 6, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 76,643 hours, 10,044 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Strap
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 UPPER SURFACE JUST FWD OF PANEL 344CT. FOUND METAL STRIPE WITH A HOLE 3/4X5/8. CORRECTIVE ACTION: INSTALLED NEW STRAP PER A330 SRM 51-42-10. INSTALLED AND COUNTERSUNK REMAINING HILOKS PER A330 SRM 51-42 AND ERA 592001-14 REV O. (1831190)
